# SDR A6WA202107087817

- Difficulty date: June 18, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3895731
- Condition: Corroded
- Location: Fs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR SILL PANEL  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED SERVICE DOOR SILL PANEL P/N 601R38957-31 AND SHIM P/N  601R38695-19 AT FS319 TO FS349. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS  PERFORMED IAW CRJ200 SRM 51-40-11 REV 38.
